Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi,
    I was prescribed feanolla by a clinic bc the combined pill was making my depression and anxiety worse. I was on feanolla for 3 months and came off it because my boyfriend and I broke up. After I came off it my first period came back a couple of days later although it is was quite light. I did get back with my boyfriend after I came off it and we had sex with a condom but I'm not sure whether it was on properly because he has trouble staying erect when putting on a condom ( sorry tmi lol). Anyway I'm now 4 days late for my period but I have been having some cramping . when I wasn't on the pill my periods would always come exactly on time. Should I be worried about this and is it possible that I'm pregnant? I have also been having tender and sore boobs. Was wondering if anyone has had similar experiences, and sorry if this was a bit too much info lol
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 1, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brussels sprouts
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.